# SDR F3LA2012092500796

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N263AV
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 28,205 hours, 11,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CORROSION WAS FOUND AT STRINGER SECTIONS P1 LT AND RT BETWEEN C48 AND C49 STRINGERS.  STRINGERS WERE REMOVED FOR REPLACEMENT AND CORROSION WAS FOUND AT CROWN SKIN AND IN A DOME-NUT THRU HOLE AT THE P1 LT INSTALLATION POSITION.  REPAIRED IAW EA A2-53R-32445.
